MathSciNet Relay Station
MathSciNet bibliographic data
MR579554 34B15 (34E15 92A15)
Mimura, Masayasu; Tabata, Masahisa; Hosono, Yuzo Multiple solutions of two-point boundary value problems of Neumann type with a small parameter. SIAM J. Math. Anal. 11 (1980), no. 4, 613–631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement